# SDR AALA202110267962

- Difficulty date: October 6, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 80,585 hours, 10,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FUSELAGE SKIN NEAR LAVATORY TANK VENT TUBE AT STA 1969 BETWEEN STR 35L AND STR 36L, MEASURING L=5.0 IN, W=4.5 IN, D=0.12 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW SRM 53-70-01-2R-1.
